# SDR SWAA2024041160361

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 BASE EMERGENCY EXIT LIGHT AT AFT GALLEY AREA (1 EA).   REPLACED GALLEY 4 BASE EMERGENCY EXIT LIGHT AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-14-960-802. TEST IS OK.
